# SDR SWIA201437414

- Difficulty date: April 27, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 30,939 hours, 26,917 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP OTBD HINGE ARM ASSY GOUGED BY FOD AT LOWER HINGE BOLT LUG.  C-CHECK, REPAIRED LT OTBD FLAP, OTBD HINGE ARM ASSY AT LOWER HINGE BOLT LUG IAW STS EA.
